Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vitamin Therapy And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Vitamins and Minerals

Why Are Vitamins and Minerals Important? What Are Antioxidants? How Much Do I Need? Which Nutrients Are Important? What About Other Supplements? Can Nutrients Be Harmful? For More Information Why Are Vitamins and Minerals Important? Vitamins and minerals are sometimes called micronutrients. Our bodies need them, in small amounts, to support the chemical reactions our cells need to live. We get them from food or supplements because...
Ask the Experts

Vitamins and Hiv Medications?

I have recently started a regimen of Reyataz, Norvir and Truvada. I have previously been taking vitamin supplements including an antioxidant combination, B complex and 1g Vitamin C. May I continue this vitamin regiment and not interfere with my...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Thanks for your question.There is a growing appreciation for the potential of supplements and other over-the-counter medications to interact with prescription medications, including antiretrovirals.In moderation, there shouldn't be any... Read more »

What are the best vitamins for HIV

What are the best vitamins to take for being HIV.. Are those multi-vitamins with 4 or 5 pills in a pak good or just plain old 1 a day multi vitamins. Comments please.Also have you any information about Synergy2000. I bought some from...
Cade Fields-Gardner M.S., R.D.

Response from Cade Fields-Gardner M.S., R.D.

The Cutting Edge
One of the many difficult questions in HIV care is how supplemental nutrients (and other substances) might fit in. It is even more impossible than a question like, "What is the best medicine for HIV?" In a nutshell, there is no... Read more »

Vitamins and HIV/HEP B

Dr. McGovern:I wanted to know if taking Opti-Pack multi vitamins (which have pretty high doses of most vitamins, minerals and antioxidants), could be toxic to my liver during HIV/Hep B coninfection.I am also taking Astragalus (250mg), to at least...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
I only suggest routine multivitamins and consideration of Vitamin E. I think too much of anything isn't a good thing.... Read more »

Vitamins & Hiv meds

I am currently on norvir, lexiva, and truvada, wanted to know if it was okay to take vitamin C, Zinc, and B12, as well as calcium that has an array of other vitamins included?Thanks....
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello, and thanks for posting. There is no reason not to take a multivitamin combination along with HIV medications. There are studies, most in undeveloped countries where nutritional deficiencies are much more common, which show beneficial effects... Read more »
Connect With Others

Benefits of Vitamins

Posted by Anonymous, 2 Replies
Is there anyone out there who takes vitamins regularly and has HIV? Which do you take and has there been any proof of its benefits?


Read more »

vitamin ????

Posted by Sunshine87, 4 Replies
hi everyone ... my brother who is HIV+ asked me to take him to the local GNC store he is looking for something to help him get the vitamins he need he is starting to keep some food down but not all... he is going to restroom alot at night and... Read more »

Vitamins and supplements

Posted by Blixer, 6 Replies
Does anyone have recommendations for a recommended daily vitamin and supplement routine. I've done some searches but haven't found anything that is greatly helpful. I've never been one to take a daily vitamin but now I'm thinking that anything I can... Read more »

VITAMIN DEFICIENCY !!

Posted by Anonymous, 2 Replies
im having this problem that resembles a vitamin deficiency,the problem im having is a sore burning tongue and most recently erection diffuculties,im a 51 yr old white male,my question is,,,,has anyone ever heard of these being symptoms due to hiv... Read more »